Ask the Experts
Contact Info
CARE COLD PLUS DS
MRP
85/Unit
Description
- Each 5 ml. Contains Paracetamol I.P. 250 Mg Chlorpheniramine Maleate 2mg Phenylephrine Hydroride 5 Mg(Colour ; Ponceau 4 R IN FLAVOURED SYRUPY BASE)
Doses
- As Directed by physician
Indication
- Chlorpheniramine Maleate + Paracetamol + Phenylephrine helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.

Quick Shipping
Our fastest domestic shipping service available 7 days a week!

Secured Payment
Payment is secured via Secure Sockets Layer (SSL) 128 bit encryption.

Special Offers
Every other day, ranging from special discounts to product bundles!